# SDR SWAA2025070779658

- Difficulty date: June 8, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 57,549 hours, 34,726 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT FITTING AT ACB BS947 LBL10 WL180. MARKED<[01] REMOVED AND REPLACED SUPPORT FITTING P/N 149A8113U6 AT ACB BS947 LBL10 WL180 IAW SRM 51-40-02 AND DWG 149A8103 REV D.;[02] VERIFIED CORRECTIVE ACTION 1
